MathSciNet Relay Station
MathSciNet bibliographic data
MR2047909 26A33 (35K15)
Eidelman, Samuil D.; Kochubei, Anatoly N. Cauchy problem for fractional diffusion equations. J. Differential Equations 199 (2004), no. 2, 211–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement